# SDR AALA20072487

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT HAS DAMAGED STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
